# SDR SWAA2024030145143

- Difficulty date: January 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 BL 0 FWD GALLEY AND LAV 2024-78207<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV - SEE INDIVIDUAL SIGN OFF BELOW.
